# SDR AALA202111297051

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737*
- Aircraft serial: 31226
- Aircraft time: 18,196 hours, 7,512 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT. LIGHT EXTINGUISHED WITHIN 3 MINUTES SOME OR ABNORMAL HEAT DETECTED. PERFORMED GENERAL VISUAL INSPECTION OF AFT LAVATORY SMOKE DETECTORS AND FOUND NO DEFECTS. OPERATIONS CHECK GOOD PER AMM 26-14-00.
